# SDR SWAA2020040221906

- Difficulty date: February 25, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 59,169 hours, 33,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BULKHEAD SUPPORT BRACKET AT ACB BS865 LBL10 WL165. / REPLACED; BULHEAD SUPPORT BRACKET AT BS. 865 LBL 10 WL 165. REPLACED. I.A.W. SRM. 51-10-02-0G-0; SRM 51-40-05-0G-0 AND. SRM 51-40-02-0G-0 59868U. 02-MAR-20; INSTALLED I.A.W. I.P.C. 53-42-51-06. DETAIL. 'P' AND. SRM 51-40-02-0G-0. 59868U. 02-MAR-20.
